# SDR ASAA0540214

- Difficulty date: April 27, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65464525
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DENT ON BOTTOM OF INBOARD SPOILER ON AFT EDGE AFT OF INBOARD ACTUATOR A=.250, Y=.027, A/Y=9.25. OUT OF LIMITS PER B737 SRM 57-50-01.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW B737 SRM 51-70-10 REPAIR 21.  (M)
